Research ArticleOpen accessEvery word in the titleCommon Fixed Points of Generalized Cyclic C Class Ψ-ɸ-Λ Weak Nonexpansive MappingsSahar Mohamed Ali Abou BakrJournal of Mathematics and Statistics, Vol. 16, Issue 1 · 14 Mar 2020 · 6,497 accessesView PDFCite
4 articles for “Nonexpansive”
Set a search alertResearch ArticleOpen accessEvery word in the titleStrong Convergence Theorems for Fixed Points of Asymptotically Nonexpansive Mappings in Uniformly Smooth Banach SpacesOlusegun Olawale OwojoriJournal of Mathematics and Statistics, Vol. 1, Issue 2 · 30 Jun 2005 · 5,992 accessesView PDFCite
Research ArticleOpen accessIn the keywordsFixed Point Theorems for Mappings Satisfying Weak Nonexpansivity Condition (Weak Contractivity Condition) into (from) Cartesian Products Normed SpacesSahar Mohamed Ali Abou BakrJournal of Mathematics and Statistics, Vol. 13, Issue 2 · 11 Apr 2017 · 6,961 accessesView PDFCite
Research ArticleOpen accessIn the keywordsSome Generalized Fixed Point Theorems of Contraction Type Mappings in Quasi Metric SpacesSahar Mohamed Ali Abou BakrJournal of Mathematics and Statistics, Vol. 13, Issue 4 · 16 Oct 2017 · 7,203 accessesView PDFCite